# SDR TC8A97004

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PNEUMATIC PRESSURE DROPPED TO ZERO WHEN ENGINE POWER WAS RUN-UP.  CLEANED AND RESEATED LEFT AND RIGHT NOSE GEAR OLEO SWITCHES, OPS CHECKS NORMAL ON GROUND ENGINE RUN.
